| Catalog Number |
320122 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 7 of the bd nano¿ 2nd gen pen needle had needle clogs.The following was received from the initial reporter: consumer reported finding during injection the needle clogs.With 7 different pen needles from this box.Informed caller of the non patient end placement.
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.
Event or Problem Description